# SDR CALA2021080901281

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 69,738 hours, 24,045 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulted
- Location: Airspeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

*DECLARED EMERGENCY* IAS DISAGREE.CAPT SIDE IAS 235.FO SIDE IAS 247 CAPT SIDE APPEARS CORRECT.FL380. SAT-50. LOCKED BY TOMC SR MANAGER DUE TO EMERGENCY BEING DECLARED FOR LANDING UNLOCKING FOR UPDATE. LOOKED AT CAPT AND F/O PITOT PROBE, NO NOTICEABLE BLOCKAGE OR DEBRIS INSIDE PROBES. PER AMM 34-13-00 PUMPED UP ALL THREE PITOT PROBES TO 280 KNOTS. STANDYBY AND F/O AIRSPEED MATCH TEST EQUIPMENT. CAPT. AIRSPEED READING ABOUT 10 KNOTS LESS, READING ABOUT 270 KNOTS. CAPT SIDE ADM ON ORDER. INSPECTED ALL 3 PROBE INLETS, NO FAULTS FOUND. ALL PROBE HEAT OP ERATIVE. SPEEDS CKD GOOD AT 100, 200, 250, 300, 350. LEAK CK GOO D AT LOW AND HIGH LEVELS REF MM34-11-00-790-810/811/812. REPL F/OS''S A.D.M AS A PRECAUTION REF MM 34-21-04-400-801. LEAK CK AFTER REPL GOOD. ALL AIRSPEEDS CKD GOOD. ADD EMP:U240163 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1193361  SN OFF 3641 INSPECTED STATIC LINE QUICK DISCONNECT IPC REFERENCE # 31-00-00
